Some Bernstein-type inequalities for trigonometric polynomials

Authors

  • V. F. Babenko
  • A. A. Ligun

Abstract

The refinements of some well-known Bemstein-type inequalities for trigonometric polynomials are obtained.

Published

25.03.1993

Issue

Section

Short communications

How to Cite

Babenko, V. F., and A. A. Ligun. “Some Bernstein-Type Inequalities for Trigonometric Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 3, Mar. 1993, pp. 428–430, https://umj.imath.kiev.ua/index.php/umj/article/view/5825.